# SDR 97FDEA00052

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM LEAK INTO CAUTION ZONE.  REPAIRED LEAKING GREEN SYSTEM PRESSURE LINE IN AFT SECTION OF NR 1 ENGINE PYLON PER E.A. 6-29 10-27643.  SERVICED AND LEAK CHECKED OK.
